×

Found 334 Documents (Results 1–100)

Long time existence results for Hamiltonian nonlinear Klein-Gordon equations on some compact manifolds. (English) Zbl 1469.35153

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 1-37 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Existence of weak solutions of the aggregation equation with the \(p ( \cdot )\)-Laplacian. (English. Russian original) Zbl 1453.35109

J. Math. Sci., New York 252, No. 2, 156-167 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 34-45 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Generalized solutions of quasilinear elliptic differential-difference equations. (English. Russian original) Zbl 1455.35113

Comput. Math. Math. Phys. 60, No. 12, 2019-2031 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2085-2097 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software